# SDR AALA202110044254

- Difficulty date: October 2, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 79,261 hours, 10,288 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62774415
- Part serial: 0886
- Condition: Unserviceable
- Location: Zone 800 - Doors
- Part time: 44,928 hours, 5,416 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 4L ESCAPE SLIDE PACK REQUIRES REPLACEMENT. REPLACED 4L ESCAPE SLIDE WITH SERVICEABLE UNIT IAW WORKCARD 72L80025001.
